# SDR CALA2015081194185

- Difficulty date: August 5, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 98,792 hours, 15,572 cycles
- Engine: Pwa PW4060
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin O2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DROP CHECK OF OXYGEN MASKS FOR EA 3520-01330, DOORS FAILED TO OPEN AT 3 LOCATIONS, SEAT 1A, 28 AB, & 35 JK.  ADJUSTED DOORS, DROP CHECK WITH INSPECTION.  PRESENT DROP CHECKED GOOD IAW AMM 35-21-00 501 STEP 2E.
